MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08464537001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode lot number was r58 with an expiration date of (b)(6) 2024.The field service engineer did not find a cause for the issue.He flushed the sample probe, vacuum nozzle, and sipper nozzle.He cleaned the ise waste valve, electrode block, and vacuum vessel.He performed precision testing that passed and the customer performed calibration and qc that passed.The investigation did not identify a product problem.The cause of the event could not be determined but appeared to be resolved after the service actions.
 
Event or Problem Description
There was an allegation of questionable ise indirect gen 2 sodium results from the cobas pro ise analytical unit.One example was provided.The initial result was 150 mmol/l and was reported outside of the laboratory.The repeat result on another cobas pro ise analytical unit was 140 mmol/l.The repeat results were believed correct.

Brand Name
COBAS PRO ISE ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18562522
Report Number1823260-2024-00200
Device Sequence Number12793084
Product Code JJE
UDI-Device Identifier07613336158876
UDI-Public07613336158876
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08464537001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2024
Initial Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown